Description
Mild to moderate pain and fever in children. Useful for patients unable to take oral treatment. Dose is based on age and weight.
Contains:
Paracetamol 60mg, 125m or 250mg.
Options:
10 x 60mg | 10 x 125mg | 10 x 250mg
Mild to moderate pain and fever in children. Useful for patients unable to take oral treatment. Dose is based on age and weight.
Contains:
Paracetamol 60mg, 125m or 250mg.
Options:
10 x 60mg | 10 x 125mg | 10 x 250mg
Alvedon Suppositories | 10 x 125mg, 10 x 250mg, 10 x 60mg |
---|
Deep Heat Max Strength is a non-greasy, pain relieving cream to be applied to the skin. It is used for the relief of muscular pains and stiffness including
£6.60
Deep Freeze Cold Patch is a long lasting, convenient self-adhesive patch that works like ice, and cools the desired area for up to 3 hours. Cooling can decrease blood flow and may help calm and soothe the area. The targeted application of the patch provides cooling exactly where it is required.
£8.99
Symptomatic relief of rheumatic and minor musculoskeletal conditions, including lumbago, fibrositis, sciatica, bruises and strains.
£3.69 – £6.36
Reviews
There are no reviews yet.